MathSciNet Relay Station
MathSciNet bibliographic data
MR884252 05C45 (05C38)
Benhocine, A.; Wojda, A. P. The Geng-Hua Fan conditions for pancyclic or Hamilton-connected graphs. J. Combin. Theory Ser. B 42 (1987), no. 2, 167–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement